# SDR USAA030259

- Difficulty date: November 2, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 0885
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: D5361042200000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRAP CORROSION 5.08 CM BY .221 CM, FLOOR PANEL NR 222 EK STATION 808, +Y32.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR PER SRM 51-42-11. CORROSION LEVEL 2, TASK NR JA-900-09000-019.  (M)
